# SDR JYDR20180524141

- Difficulty date: May 23, 2018
- Submitted: May 24, 2018
- Operation: General aviation
- Make and model: Skrsky S64E
- System (JASC): 6220 · Main Rotor Head
- Part: Spacer
- Part number: S151023355000
- Part serial: NSN
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,500 hours
- Stage of operation: UK
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL SIX SPACERS WERE FOUND CRACKED. AFTER VISUAL INDICATIONS WERE FOUND, FPI CONFIRMED THEY WERE CRACKED.
